# SDR RAIA990731

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: TY176301D
- Condition: Failed
- Location: Rt Spoiler
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DCA - FLT 7740 - SPOILER WILL NOT DEPLOY.  MAINTENANCE REPLACED SPOILER ACTUATOR ON RT SIDE.  (X)
